Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 1

All articles in this issue are freely accessible.

Homotopical variations and high-dimensional Zariski-van Kampen theorems
D. Chéniot and C. Eyral.
Trans. Amer. Math. Soc. 358 (2006), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171220
Polar sets on metric spaces
Juha Kinnunen and Nageswari Shanmugalingam.
Trans. Amer. Math. Soc. 358 (2006), 11-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171221
A generalization of Euler’s hypergeometric transformation
Robert S. Maier.
Trans. Amer. Math. Soc. 358 (2006), 39-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171222
The complexity of recursion theoretic games
Martin Kummer.
Trans. Amer. Math. Soc. 358 (2006), 59-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171223
Bochner-Weitzenböck formulas and curvature actions on Riemannian manifolds
Yasushi Homma.
Trans. Amer. Math. Soc. 358 (2006), 87-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171224
Morse theory from an algebraic viewpoint
Emil Sköldberg.
Trans. Amer. Math. Soc. 358 (2006), 115-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171225
On the $K$-theory and topological cyclic homology of smooth schemes over a discrete valuation ring
Thomas Geisser and Lars Hesselholt.
Trans. Amer. Math. Soc. 358 (2006), 131-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171226
The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system
Gen Nakamura and Jenn-Nan Wang.
Trans. Amer. Math. Soc. 358 (2006), 147-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171227
Quantifier elimination for algebraic $D$-groups
Piotr Kowalski and Anand Pillay.
Trans. Amer. Math. Soc. 358 (2006), 167-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171228
A new approach to the theory of classical hypergeometric polynomials
José Manuel Marco and Javier Parcet.
Trans. Amer. Math. Soc. 358 (2006), 183-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171229
Symmetric functions in noncommuting variables
Mercedes H. Rosas and Bruce E. Sagan.
Trans. Amer. Math. Soc. 358 (2006), 215-232
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171230
Real and complex earthquakes
Dragomir Saric.
Trans. Amer. Math. Soc. 358 (2006), 233-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171231
Some counterexamples to a generalized Saari’s conjecture
Gareth E. Roberts.
Trans. Amer. Math. Soc. 358 (2006), 251-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171232
On the Castelnuovo-Mumford regularity of connected curves
Daniel Giaimo.
Trans. Amer. Math. Soc. 358 (2006), 267-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171233
Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics
B. M. Hambly and Michel L. Lapidus.
Trans. Amer. Math. Soc. 358 (2006), 285-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171234
An invariant of tangle cobordisms
Mikhail Khovanov.
Trans. Amer. Math. Soc. 358 (2006), 315-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171235
The automorphism tower of groups acting on rooted trees
Laurent Bartholdi and Said N. Sidki.
Trans. Amer. Math. Soc. 358 (2006), 329-358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171236
Unramified cohomology of classifying varieties for exceptional simply connected groups
Skip Garibaldi.
Trans. Amer. Math. Soc. 358 (2006), 359-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171237
Polygonal invariant curves for a planar piecewise isometry
Peter Ashwin and Arek Goetz.
Trans. Amer. Math. Soc. 358 (2006), 373-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171238
A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal
Volker Runde.
Trans. Amer. Math. Soc. 358 (2006), 391-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171239
Quasi-finite modules for Lie superalgebras of infinite rank
Ngau Lam and R. B. Zhang.
Trans. Amer. Math. Soc. 358 (2006), 403-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171240
A density theorem on automorphic $L$-functions and some applications
Yuk-Kam Lau and Jie Wu.
Trans. Amer. Math. Soc. 358 (2006), 441-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2171241